# SDR CALA0000974

- Difficulty date: June 25, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N18833
- Make and model: Doug DC-9-82
- Aircraft serial: 49493
- Aircraft time: 42,312 hours, 20,123 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 29L CORRODED IN AFT CARGO AREA AT STA 1287.  THE CORRODED AREA WAS CUT OUT IAW SRM 53-02, FIGURE 18.  REPAIR PARTS WERE INSTALLED IAW SRM 53-02, FIGURE 18, 51-30-1, AND 51-30-2.
